# SDR ZESA20160226001

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N680SC
- Make and model: Cessna 680CE
- Aircraft serial: 0513
- Aircraft time: 621 hours, 416 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 01079063001
- Condition: Deformed
- Location: Anticolision
- Part time: 621 hours, 416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND INSPECTION OF THE ACFT, IT WAS NOTICED THAT BOTH OF THE WING ANTI-COLLISION LIGHTS HAD WHAT APPEARED TO BE A BLACK PLASTIC REFLECTOR AS PART OF THE LIGHT ASSEMBLY, MELTED AND HANGING FROM THE LED LIGHT ASSEMBLY.
